# SDR CA190712004

- Difficulty date: July 10, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 13,452 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 17180009
- Condition: Cracked
- Location: Cockpit
- Part time: 14,771 hours
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) HISSING NOISE FROM THE LH SIDE WINDOW DURING CLIMB. INTERMITTENT CRACKING NOISES HEARD AS WELL. NOISE STOPPED DURING CRUISE/DESCENT. MAINTENANCE INVESTIGATION FOUND THE WINDOW CRACKED ALONG THE BOTTOM.THE CRACK WAS ALONG THE SEAL AND WAS ONLY DETECTED WITH THE AIRCRAFT PRESSURIZED (IT WAS NOT VISIBLE) AND THROUGH THE USE OF WATER/SOAP SOLUTION. THE WINDOW WAS REPLACED AND THE AIRCRAFT WAS SUBSEQUENTLY RELEASED FOR SERVICE. (TC# 20190712004)
